# SDR DALA2018061804102

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 47,296 hours, 24,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOC BTW FR 12 TO FR 13 AND 10" ABOVE UPPER SIDE STR RT ON LOWER FUSELAGE. PERFORMED PERMANENT REPAIR EXTERNAL SKIN LOC BTW FR 12 TO FR 13 AND 10" ABOVE UPPER SIDE STR RT ON LOWER FUSELAGE AS PER SRM 53-00-11-300-029.
